MathSciNet Relay Station
MathSciNet bibliographic data
MR156851 (28 #94) 14.50 (10.16)
Ono, Takashi On the Tamagawa number of algebraic tori. Ann. of Math. (2) 78 1963 47–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement